# SDR DALA2016071405395

- Difficulty date: July 12, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER REAR SPAR, UPPER RUDDER HINGE BEARING SUPPORT HAS RADIAL PLAY AT BOTH ATTACH BOLTS.  REMOVED AND REPLACED HINGE BEARING SUPPORT IAW DWG 5930608, REV AJ.
